2-Cohomology of semi-simple simply connected group-schemes over curves defined over p-adic fields
Journal de théorie des nombres de Bordeaux, Volume 25 (2013) no. 2, p. 307-316

Let X be a proper, smooth, geometrically connected curve over a p-adic field k. Lichtenbaum proved that there exists a perfect duality:

Br(X)×Pic(X)/

between the Brauer and the Picard group of X, from which he deduced the existence of an injection of Br(X) in PX Br(k P ) where PX and k P denotes the residual field of the point P. The aim of this paper is to prove that if G=G ˜ is an X et - scheme of semi-simple simply connected groups (s.s.s.c groups), then we can deduce from Lichtenbaum’s results the neutrality of every X et -gerb which is locally tied by G ˜. In particular, if 𝔛 is a model of X over the ring of integers 𝒪 in k, i.e X=𝔛× 𝒪 k, then every 𝔛 et -gerb which is locally tied by a s.s.s.c 𝔛-group is neutral (this being a variant of the proper base change theorem).

More generally, using a technique of Colliot-Thélène and Saito, we can prove that, if X is a proper smooth k-variety of dimension greater than 1, then every class of H 2 (X et ,)H 2 (𝔛 et ,) is neutral whenever is a 𝔛-band that is locally represented by a s.s.s.c group under the condition that the cardinality of its center is coprime to p. We will then give some applications.

Soit X une courbe propre, lisse, géométriquement connexe, définie sur un corps p-adique k. Lichtenbaum a prouvé l’existence d’une dualité parfaite :

Br(X)×Pic(X)/

entre le groupe de Brauer et le groupe de Picard de X et en a déduit l’existence d’une injection de Br(X) dans le produit des Br(k P )P décrit les point fermés de X et k P désigne le corps résiduel du point P. Le but cet article est de montrer que si, G=G ˜ est un X et -schéma en groupes semi-simples simplement connexes (groupes s.s.s.c), alors le résultat de Lichtenbaum implique la neutralité de chaque X et -gerbe qui est localement liée par G ˜. En particulier, si 𝔛 est un modèle de X sur l’anneau 𝒪 des entiers de k, i.e X=𝔛× 𝒪 k, alors chaque 𝔛 et -gerbe localement liée par un 𝔛-groupe s.s.s.c est neutre (ceci étant une application du théorème de changement propre).

Plus généralement, reprenant un procédé du à Colliot-Thélène et Saito, nous pouvons montrer que si X est une k-variété propre, lisse, de dimension strictement plus grande que 1, alors chaque classe du quotient H 2 (X et ,)H 2 (𝔛 et ,) est neutre où 𝔛 est un 𝒪-modèle de X et un 𝔛-lien localement représentable par un schéma en groupes s.s.s.c sous la condition mineure que le cardinal de son centre soit premier à p. Nous donnerons ensuite des applications.

@article{JTNB_2013__25_2_307_0,
     author = {Douai, Jean-Claude},
     title = {2-Cohomology of semi-simple simply connected group-schemes over curves defined over $p$-adic fields},
     journal = {Journal de th\'eorie des nombres de Bordeaux},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {25},
     number = {2},
     year = {2013},
     pages = {307-316},
     doi = {10.5802/jtnb.837},
     mrnumber = {3228309},
     zbl = {1282.14045},
     language = {en},
     url = {http://www.numdam.org/item/JTNB_2013__25_2_307_0}
}
Douai, Jean-Claude. 2-Cohomology of semi-simple simply connected group-schemes over curves defined over $p$-adic fields. Journal de théorie des nombres de Bordeaux, Volume 25 (2013) no. 2, pp. 307-316. doi : 10.5802/jtnb.837. http://www.numdam.org/item/JTNB_2013__25_2_307_0/

[1] M. V. Borovoi, Abelianization of the second non abelian Galois cohomology. Duke Mathematical journal Vol. 72 (1993), N° 1, 217–239. | MR 1242885 | Zbl 0849.12011

[2] J.-L. Colliot-Thélène et S. Saito, Zero-cycles sur les variétés p-adiques et groupe de Brauer. IMRN 4 (1996). | MR 1385140 | Zbl 0878.14006

[3] J.C. Douai, 2-cohomologie galoisienne des groupes semi-simples definis sur les corps locaux. C.R Acad. Sci. Paris Série A 280 (1975), 321–323. | MR 401713 | Zbl 0328.20036

[3′] J.C. Douai, Sur la 2-cohomologie galoisienne de la composante résiduellement neutre des groupes réductifs connexes définis sur les corps locaux. C.R Acad. Sci. Paris Série I 342 (2006), 813–818. | MR 2224628 | Zbl 1101.11014

[3″] J.C. Douai, Sur la 2-cohomologie non abélienne des modèles réguliers des anneaux locaux henseliens. Journal de Théorie des Nombres de Bordeaux 21 (2009), 119–129. | Numdam | MR 2537707 | Zbl 1181.14016

[4] J.Giraud, Cohomologie non abélienne. Grundlehren Math. Wiss. 179, Springer Verlag, Berlin, 1971. | MR 344253 | Zbl 0226.14011

[5] M.Kneser, Galois-Kohomologie halbeinfacher Gruppen über p-adishe Körpen II. Math. Zeit. 89 (1965), 250–272. | MR 188219 | Zbl 0143.04702

[6] S. Lichtenbaum, Duality theorems for curves over p-adic fields. Inv. Math. 7 (1969), 120–136. | MR 242831 | Zbl 0186.26402

[7] G. Wiesend, Local-Global Prinzipien für die Brauergruppe. Manuscripta math. 86 (1995), 455–466. | MR 1324682 | Zbl 0846.12007

[8] S.G.A.D., Séminaire de géometrie algébrique 1963-1964. Lectures Notes in Math., 151–153, Springer, 1970.

[9] Y. A. Nisnevich, Espaces principaux rationnellemnt triviaux et arithmétique des schémas en groupes réductifs sur les anneaux de Dedekind. C. R. Acad. Sc. Paris Série I 299 (1984), No 1, 5–8. | MR 756297 | Zbl 0587.14033